# SDR SWAA2022061404750

- Difficulty date: May 5, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;FWD FLOOR SUPPORT SHIELD HAS CORROSION BETWEEN STA 767 TO STA 792. / [01] RECEIVED NEW AFT CARGO COMPARTMENT FWD FLOOR SUPPORT SHIELD (PO#1728471). PART WILL BE INSTALLED ON MOC #TTG8Q004F290.;[02] VERIFIED STEP #1
